# SDR AALA2019121639021

- Difficulty date: December 9, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE IN THE FORWARD CARGO COMPARTMENT BETWEEN BS 500F AND BS 500G AT S28R. REPLACED BAFFLE PER AARD 51-00-05-1.
